# SDR IPXA2015120996547

- Difficulty date: December 8, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 61,423 hours, 11,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Inoperative
- Location: Lock Pin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR INTERMITTENT OPEN & CLOSE.  R & R DOOR LOCK PIN RELEASE SOLENOID IAW AMM 52-10-06, REV 84.01, 11-19-15.  OPS-CHECK SATISFACTORY, PN OFF: 6296-2, SN OFF: 632, PN ON: BAN7020-505, SN ON: 021, EFF REF IPC: 52-11-70-01-70.
